# SDR XNOA01074

- Difficulty date: September 27, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Condition: Malfunctioned
- Location: Overheat Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN DECK LOOP LIGHTS WARNING.  CLEANED AND RERACKED MAIN DECK OVERHEAT DETECTION MODULE.  OPS CHECKS GOOD IAW A300 MM 26-16-00.
